PRE-RAMBLE: This is long, but if you can manage to get through it, I got a massive shock at the end of writing it.  Everything just came to me as I was continuing and thinking.  I’m not sure what you’ll think, but it was a total “Do I need a Valium?” revelation for me.  I’m almost started to cry.  I took the Valium.

Chop-chop, kiddies! We’ve got an anniversary (actually two!) to celebrate! Granted, the first is an approximate one.

The last day I could actually walk.  It must have been Friday, May 27, 2011.  I recall an appt. with Sweetie GP and she gave me a script for some Clobazam/Frisium.  Anybody see where I’m going with this?

When I got back to my home area, I must have walked a main artery of the city (a block or so from where I live) for well over an hour.  I hit every pharmacy I saw, to see if they had any of the drug, due to the suppliers not being able to get it to pharmacies.  I think one pharmacy said they had TWO PILLS left.

Okay.  Cold turkey it is then.

Well, today deserves a great, big, huge, wonderful and colourful, fireworks display.  All on the earth should be able to gape in awe when they witness it.  Because after three days cold turkey, that’s exactly what my entire body and brain looked like.  Although arguably, less attractive.

June 01, 2011.  I’ve blogged so much about it, I won’t go into the all the details here.  Plus, it’s also been a year now! I don’t know who or what to wish “Happy Anniversary!”

Now that it’s been a year, I’m up to 100mg from my prior dose of 60mg.  That’s been a long haul, and there have been some improvements with each subsequent titration.  Yet, I’m still messy.  Just “less” messy?

That long haul as well.  It took so long for the suppliers to get sorted.  There are three generics available for this drug.  My pharmacy and I were constantly keeping tabs on all of them.  They’d all say a date, then it would get pushed back.  This went on forever.  This made me do a bit of a “naughty.”  However, excuse me but: I’M RATHER DESPERATE AND MY ENTIRE HEALTH IS AT STAKE HERE–PHYSICAL, PSYCHOLOGICAL AND EMOTIONAL!!!

“Double Doctoring.”  That’s the naughty.  I even had them writing up scripts for different pharmacies where I had any chance of getting the drug.  Well, they considered it an emergency so screw it!

I was talking to my friend P. yesterday about how I’ve progressed, yet I can’t remain “here.”  I’m not sure if the seizures have reduced, markedly.  But just for physical, argument’s sake, if I was only left with managing seizures during the times when I have to face the Typical Absence Status Epilepticus? And remember, folks.  This is a syndrome.  It’s with me for life.

So.  Say we can try to get the seizures down, but I know to possibly expect them.  Be prepared.  Alright.  I laugh in the face of that! There’s a hell of lot more going on than seizures alone! My moods, my psychological state.

P. and I both agreed that it would be medically negligent to let those aspects continue on.  The moods that can alter themselves within a minute or less! They can do it completely to my surprise! Some are so…completely foreign and terrifying.  My psychological state? I can’t function.  Period.

These are extremes, and as I have said so before, things aren’t always like this.  Although, how about sending a mad, crazed text to P. after we parted last night about going to hospital, but both hospital and my own apartment are prisons! That was just part of it.  We agreed to sleep on it, check me today.  I’m at home by the way, I did not go to hospital.  However, does that give you an idea how out of control I can, and more frighteningly, could get?

Because here are two examples.  They both happened before the cold turkey business, but maybe Non-Arsey Neuro hadn’t quite gotten where we needed to be.  I was thinking of it before starting this, dates, changes in the medication, how many hospitalizations have I had? The answer is nine and I added it to my “About” Page.

Number eight was easy.  I figured it out myself.  The barrage of emotions from the TASE made me panic and have the paramedics wheel me off.  I had to straighten it out with my inpatient Psychiatrist, but he was a smart and an amazing physician.  When I got him there, it was a huge AHA! Then we worked on what to do with me.  Even still.  The TASE can make me so fucked up emotionally, I’ll go nuts and do what in the…?!

Number nine.  This is the worst hospitalization I’ve ever had.  Huge understatement.  I had to check the dates for this one. *snap!*  It was within one of the two ranges when I’m going through the TASE hell.  If you don’t know what happened, I OD’d and spent three days in the ICU.  So, that just adds another layer to so many on the list as to why? Does anybody have some LEGO™ building blocks?

Both of these times were before I lost the drug.  However, they fit a pattern that already exists.  Wait a minute. *freezes and stares*

I wasn’t on the mend at all!!!

The Typical Absence Status Epilepticus wasn’t even on the radar! That’s because when I was in hospital for number eight, I figured out the entire pattern, its cause, everything! That’s why I was using Wonder Cane for the entire two months I was there! This was during dates through November to December, 2010.

We tried Depakene for two weeks when I was discharged, but it was horrific! It made me sicker than I already was, it gave me seizures and so much more.  Not to mention, if it was giving me noticeable seizures, it may have been making the TASE worse! So, we went with the Clobazam which I was already on, and had been for years.

Then, hospitalization number nine that fell a month and some after number eight.  January 2011.  I wasn’t exactly(!) being treated for the Typical Absence Status Epilepticus.  It was sometime in February when we finally made the increase to 60mg.

After so much damage already done.

Holy shit. *shaking*

To me, from this angle, everything looks like a disastrous Neurological and Psychological train wreck! I can’t believe it!

Ongoing periods of variable emotional instability due to a condition you have.  A medication that seriously impacted your physical and mental health over its trial dose.  Then, not being treated after all, for the above condition, when you originally thought you were.

Within such a short period of time.  And with too much intensity regarding cause and effect during that time.

I don’t know if I want to play LEGO™ or not anymore.

Advertisements

  1. I’m to sleepy to really read, or at least make sense of it, but an email from PA’s blog means she needs attention! OS yeah, *hugs* I think I get what you are saying, but my brain could be totally making it up to screw with me.

    Anyway, I have a giant box of LEGO in my basement if you ever want to play with real lego, instead of your brain. You kno what city I live in.

    *SQEEEEEEEEEEZY hug*

    Like

  2. Hi Canageek. Not to worry about being sleepy and not understanding my post/s. I’m sure there are a lot of people who are reading, wide awake, and have no clue what I’m talking about!

    I was never very good with LEGO when I was a kid–or even as an adult! *laughs* Poor spatial ability, so no future as an Architect or an Engineer in my life, huh?

    *hugs back* You crazy, little one!

    Like




Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s



%d bloggers like this: